Asymptotic Analysis of Large Heterogeneous Queuing Systems

TitleAsymptotic Analysis of Large Heterogeneous Queuing Systems
Publication TypeConference Paper
Year of Publication1988
AuthorsShenker, S., & Weinrib A.
Published inProceedings of the 1988 ACM SIGMETRICS Conference on Measurement and Modeling of Computer Systems (SIGMETRICS '88)
Page(s)56-62
Other Numbers3480
URLhttps://www.icsi.berkeley.edu/pubs/networking/ICSI_asymptoticanalysisof88.pdf
Bibliographic Notes

Proceedings of the 1988 ACM SIGMETRICS Conference on Measurement and Modeling of Computer Systems (SIGMETRICS '88), pp.56-62, Santa Fe, New Mexico

Abbreviated Authors

S. Shenker and A. Weinrib

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in conference proceedings